# SDR ASOA201806257114

- Difficulty date: June 26, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N12172
- Make and model: Emb EMB-145XR
- Aircraft serial: 145864
- Aircraft time: 30,990 hours, 19,127 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS A/C IS IN FOR A C-CHECK WHEN INSPECTION FOUND A CRACK ON THE LEFT AFT FUSELAGE AT FRAME 75 AND STRINGER 2L. MAINTENANCE PERFORMED A REPAIR OF SKIN CRACK AT FRAME 75, STRINGER 2L IAW SRM 53-31-01. REFER TO 602 1290900 FOR PRESSURIZATION. PRESSURIZATION C/W AND WILL BE RELEASED AT THE END OF THE CHECK.
